Advertisement

Extended Interval Valued Intuitionistic Fuzzy Index Matrices

  • Krassimir AtanassovEmail author
Conference paper
  • 6 Downloads
Part of the Advances in Intelligent Systems and Computing book series (AISC, volume 1081)

Abstract

Index Matrices (IMs) are extensions of the ordinary matrices. They are also an object of extensions and modifications, e.g., intuitionistic fuzzy IM and extended intuitionistic fuzzy IM. On the other hand, the intuitionistic fuzzy sets are extended to interval valued intuitionistic fuzzy sets. In the present research, we introduce interval valued intuitionistic fuzzy IMs and describe some of the basic operations, relations and operators over them.

Keywords

Index matrix Operation Operator Relation 

Notes

Acknowledgments

The author is thankful for the support provided by the Bulgarian National Science Fund under Grant Ref. No. DN-02-10/2016 “New Instruments for Knowledge Discovery from Data, and their Modelling”.

References

  1. 1.
    Angelova, N., Stoenchev, M.: Intuitionistic fuzzy conjunctions and disjunctions from first type, Annual of “Informatics” Section, Union of Scientists in Bulgaria, vol. 8, pp. 1–17 (2015/2016)Google Scholar
  2. 2.
    Atanassov, K.: On Intuitionistic Fuzzy Sets Theory. Springer, Heidelberg (2012)CrossRefGoogle Scholar
  3. 3.
    Atanassov, K.: On extended intuitionistic fuzzy index matrices. Notes Intuitionistic Fuzzy Sets 19(4), 27–41 (2013)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Atanassov, K.: Index Matrices: Towards an Augmented Matrix Calculus. Springer, Cham (2014)zbMATHGoogle Scholar
  5. 5.
    Atanassov, K.: Intuitionistic fuzzy modal operators of second type over interval-valued intuitionistic fuzzy sets. Part 1 Notes Intuitionistic Fuzzy Sets 24(2), 8–17 (2018)CrossRefGoogle Scholar
  6. 6.
    Atanassov, K.: Intuitionistic fuzzy modal operators of second type over interval-valued intuitionistic fuzzy sets. Part 2 Notes Intuitionistic Fuzzy Sets 24(3), 1–10 (2018)Google Scholar
  7. 7.
    Atanassov, K., Szmidt, E., Kacprzyk, J., Vassilev, P.: On intuitionistic fuzzy pairs of n-th type. Issues in IFSs and GNs, vol. 13, pp. 136–142 (2017). ISBN:978-83-61551-21-8Google Scholar

Copyright information

© Springer Nature Switzerland AG 2021

Authors and Affiliations

  1. 1.Department of Bioinformatics and Mathematical Modelling, Institute of Biophysics and Biomedical EngineeringBulgarian Academy of SciencesSofiaBulgaria
  2. 2.Intelligent Systems LaboratoryProf. Asen Zlatarov UniversityBourgasBulgaria

Personalised recommendations